Search the Community
Showing results for tags 'shame'.
Found 1 result
Free_Spirit posted a topic in Tell your storyHi people. I'm not sure I have the energy right now to tell all my story here, as what I really wanted was to ask something, but i guess it makes sense to give some background: I'm a female on my 30s, a psychologist that more than once received a diagnosis of ADD, but no longer understands it under the same light that psychiatry does. My difficulty with staying foccussed on boring tasks or shifting my attention to something else when I'm doing what I love is part of who I am, and the improvements or changes I wish to work on myself should be achieved through exactly that: through work, on my own merit. For that, I chose to work on my soul making changes for good, rather than popping pills hoping for a magic cure of my hindrances. I will try to keep this short: I have been taking 70mg of Vyvanse as prescribed by the doctor - who I easily convinced I needed such high dose - for 3 years. Many times I abused it, taking double doses and crashing terribly the next day. Like most of us, I have reached a point that even taking only 30mg per day (the minimum dose) is making me a robotic, emotionless, never-pleased girl who is highly functioning for all the pointless things, whilst leaving the important projects in my life for later. I'm no longer proud of my beautiful, sparkling clean house whilst my book remains in the drawer waiting to be written. I'm disgusted with myself that I relied on that pill to do anything, and could barely reply a friend's text if I wasn't on it. I first tried quitting in January, when I told the psychiatrist I was addicted to it and didnt want Vyvanse to be available to me when I was ordering other meds at the chemist, and he said he would promptly remove it. 3 weeks in and I had to order inhalers at my GP, and I saw vyvanse still there, and I just ordered again. Now 6 months later I'm only on day 3, having binned my full months supply so at least I know I will go the full month without, and Monday I have an appointment in which I will have to lie and say I am feeling suicidal and plan to overdose on Vyvanse if they still make it available for me. I know it's very radical, but it's the only way doctors will listen. For now, I am couch-ridden on day 3 and despite being ok mentally due to all meditation I practice and books I read, my body hurts. Really hurts. And this is what I wanted to know from other people's experiences. I've been trying to learn what the heck is this I'm feeling, but had no success. So here goes: I feel extreme sensitivity around my skin, especially around feet and legs, sometimes around my arms and hands too. Even the sensation of clothing and the couch on my skin is driving me mad. Alongside this sensitivy in the skin, I feel some sort of painful discomfort inside, like on my muscles, or tissues, I dont know, it's so hard to explain, I've felt this before, but since I quit vyvanse it's so uncomfortable and at times painful that I can barely touch my feet in the floor as it sends shivers through my legs and feels very unpleasant. By the way, yes, I'm quitting cold Turkey, as I was already in a low dose and I was so disgusted and ashamed of being dependant on that crap. If anyone could help me figure out what this could be, or share if you have experienced the same it would be really helpful. I have been reading a lot of stuff online, and despite identifying a bit with neuropathy, I don't think it's the case here. Rather than that, I am looking forward to come out the other end in a couple of weeks because right now I'm so useless that even my cats are disappointed on me... at least I'm getting my sense of humour and personality back.